# SDR DALA2022011900373

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 91,285 hours, 23,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 3L DOOR WON'T ARM. CORRECTIVE ACTION: REMOVED FROZEN DEBRIS FROM FWD GIRT BAR FITTING. OPS NML REF B757 AMM 52-21. (8255760)
